# SDR FDEA201301170122

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 25,252 hours, 13,544 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752016
- Part serial: 10277H3388
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW HEAT FAULT, SELECTED OFF IAW ECAM.  ABOUT 1 MINUTE LATER RT WINDSHIELD CRACKED.  WINDOW ON GROUND SEEMED WARMER THAN NORMAL BUT NOT  EXCESSIVE OR HOT.   R & R F/O'S WINDSHIELD PANELS IAW AMM 56-11-11-04.   PRECAUTIONARY, REPLACED  WINDOW HEAT PROTECTION CONTROLLER IAW AMM 30-42-51-04.  OPS CHECK CARRIED OUT IAW AMM 30-42-00 P BLOCK 501, SATISFACTORY.
